# SDR SWI2025F00500

- Difficulty date: February 24, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 IS CORRODED ON THE INBOARD FLANGE FROM F.S. 409.00 TO F,S. 409.00+112.  (C-CHECK RO 04/21/2025)  REPLACED RBL 9 FLOOR BEAM CAP AT FS 409 - FS 409+112 IAW CRJ 200 SRM 51-42-21, 51-42-22. AND 51-42-36. COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
